教師資料查詢 | 類別: 期刊論文 | 教師: 黃連成 HWANG LENG-CHENG (瀏覽個人網頁)

標題:A Bayesian approach to sequential estimation without using the prior information
學年86
學期1
出版(發表)日期1997/11/01
作品名稱A Bayesian approach to sequential estimation without using the prior information
作品名稱(其他語言)無母數經驗貝氏方法之序列估計
著者黃連成; Hwang, Leng-cheng
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Sequential Analysis 16(4), pp.319-343
摘要The problem of Bayes sequential point estimation without using the prior information is considered. Two sequential procedures of the type of Bickel and Yahav (1967, 1968), for the scale exponential and location normal families respectively, are proposed. It is shown in the present paper that the proposed procedures are asymptotically pointwise optimal (A.P.O.) in the sense of Bickel and Yahav (1967) and the second order approximation of the Bayes risk is established for a large class of prior distributions.
關鍵字asymptotically Bayes;asymptotically non-deficient;asymptotically pointwise optimal;empirical Bayes
語言英文(美國)
ISSN0747-4946
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!